# SDR CA120620002

- Difficulty date: April 20, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC3
- Engine: Pwa PT6A135
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 2311005A
- Condition: Failed
- Location: Ac System
- Part time: 5,200 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) NO TORQUE INDICATION.  FOUND THAT ACFT INVERTER FOR TORQUE GAUGE FAILED.  UNIT R & R WITH NEW UNIT & CHECKED SERVICEABLE.
